# SDR DHLA200700071

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,780 hours, 34,537 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Position Switch
- Part number: 40174
- Part serial: 8523
- Condition: Failed
- Location: Nr 5 Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING DEPARTURE AT 300 FEET AGL, LE FLAPS LIGHT WENT FROM GREEN TO YELLOW S/O CONFIRMED SLATE NR 5 YELLOW THEN LIGHT WENT BACK TO GREEN ON BOTH FRONT AND SO PANEL.  REMOVED AND REPLACED NR 5 L/E FLAP POSITION SWITCH IAW M/M 27-82-01, CK'S NORMAL.
